# SDR SWIA2020021848541

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035657001
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH FLOOR SILL FROM FS985.00 TO FS1000.00 HAS CORROSION.    (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED THE L/H FLOOR SILL BETWEEN FS.985.00 AND FS.1000.00 WITH NEW REF. BOMBARDIER REO AND BOMBARDIER DWG.  SEE CONTINUATION CARD FOR WORK DETAILS. COMPLIED WITH SKYWEST MAJOR REPAIR M-337 FORM AND SKYWEST STRUCTURAL MAJOR REPAIR TASK CARD.
